# SDR ASOA201001235

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 589, RBL 36 AND FLOOR SUPPORT SILL IS CORRODED.  FOUND FLOOR SUPPORT SILL TO BE CORRODED OUT OF ALLOWABLE LIMITS IAW SRM 53-61-43. REMOVED CAP STRIP AT FS 589.00, INTERCOSTAL RBL 36 FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-10.   UPON FURTHER INVESTIGATION OF DAMAGE AT FS 589.00 BETWEEN RBL 36 AND FLOOR SILL THE DAMAGE WAS SURFACE CORROSION ON CAP STRIP.   REMOVED SURFACE CORROSION IAW SRM 51-21-06.   DEPTH DAMAGE REMOVED WAS .004"" DEEP AND IS WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00.  ALODINE, PRIMED AND TOP COATED CAP STRIP IAW SRM 51-25-06 AND 51-25-16.   INSTALLED CAP STRIP IAW SRM 51-42-06 AND 51-42-10.
